# SDR DALA2023092507848

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 71,351 hours, 26,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4600354) DURING SVC CK, FOUND EEPLS FROM ROW 23 TO ALL THE WAY BACK INOP. R+R'D BATTERY PACK PER AMM 33-51 AND OP CHECKS GOOD.
